# SDR REXA2016012000073

- Difficulty date: January 20, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER RECEPTACLE SUPPORT IS CRACKED AT INBD AFT SIDE.  THE EXTERNAL GND POWER RECEPTACLE SUPPORT WAS REPLACED IAW SRM 51-42-06  & 51-42-21.  RT DOOR WAS DISCONNECTED AT CONTROL ROD.  RECONNECTED & CHECKED GOOD IAW AMM 32-22-15-400-801.  PERFORMED APU REMOTE SHUTDOWN IAW AMM 49-10-00-800-804 AS DETAILED ON MWC, STEPS 1 - 9.
